dr desmukh you stated that a taper of3 to 4 weeks of klonopin at a dosage of 0.5 3 xs aday you thought would be manageble you said reduceing by half every fifteen days does that mean halfing the o.5 pill? Reducing dosage being .25 want to be sure. Was put on this for ibs and fibromyalgia not anxiety
I am glad that you are slowly coming off of your klonopin. Medications like these need to be slowly tapered down with the advice/supervision of a doctor. Unfortunately, none of us in this community are doctors and we can only give advice, but you can definitely post in the "Expert" Forums with these types of questions.
Do you have access to your doctor that prescribed this medication as well? Keep us posted!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.